# SDR USAA2010123093280

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Part number: D5725018320000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 PTTING CORROSION ON THE RIGHT PYLON SPIGOT SLEEVE.  REPLACED THE RIGHT PYLON SPIGOT SLEEVE IAW TASK CARD 26C40054031 AND 26C40054035.
